# SDR SIMA2017101111002

- Difficulty date: October 9, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 17,299 hours, 12,303 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE TREAD SEPARATION, LEFT MAIN GEAR FLAT.  REMOVED AND REPLACED THE NR 2 MAIN WHEEL ASSY IAW  WORKCARD 32-002.
